

elebrate the Feast of Weeks with Hoshana Rabbah and Congregation Elim. This year's Shavuot celebration will be in Sherwood, Oregon with Shabbat services the day before in Tigard that focus on preparing us for Shavuot.

SERVICES: Shabbat services will be at the Hall Blvd Baptist building located at 14145 SW Hall Blvd. in Tigard. Services begin at 2 pm with oneg following. Shavuot celebration will be at the Marjorie Stewart Community/Senior Center, located at 21907 SW Sherwood Blvd in Sherwood, OR beginning at 10:30 am with set up at 9:30 am for those able to help. The schedule is on the next page.

FOOD: On Sabbath there is a snack break and oneg where everyone brings food to share at a common table. That information is on our website at http://hoshanarabbah.org/elim.html. On Shavuot, bring finger foods for the snack tables to share and your own lunch and dinner picnic-style foods for you and your family. We are not renting the kitchen, so bring a cooler if your food requires refrigeration. Coffee and tea will be provided both days.

EVERYTHING ELSE: There will be no pre-registration and no fees to join us this year. However, please be prepared to fill out a registration form at the Shavuot center and an offering box will be set out for Feast offerings (Deut 16:16). By attending this Shavuot celebration, you acknowledge that photos and videos will be taken/recorded at Shavuot. You understand and agree that these photos and videos may include your image, likeness and/or voice, and may appear on Hoshana Rabbah's Internet Website, YouTube Channel, and Social Media platforms without compensation. By attending Shavuot at the Sherwood Community Center on June 12, 2016, you hereby give permission for these to be used by Hoshana Rabbah and release all rights to them.

DIRECTIONS to the Marjorie Stewart Community/ Senior Center, 21907 SW Sherwood Blvd in Sherwood, Oregon: Take Hwy 99W to Sherwood. Turn east on SW Sherwood Blvd. The Center is approximately ½ mile on your right, located across from the J. Clyde Hopkins Elementary School.

The Center sits back from the road and the driveway into the Center looks similar to a street. At the end of the driveway, the Center is in front of you and parking is to the left. To the right is Cedar Creek Church and their parking lot. They will be having services during the time we arrive.



Shavuot Celebration 2016

	Shabbat 6/11/16 Hall Blvd Baptist Building 14145 SW Hall Blvd in Tigard, Oregon	Shavuot 6/12/16 Marjorie Stewart Community/Senior Center 21907 SW Sherwood Blvd in Sherwood, Oregon
8:00 AM		Sundown tonight: 9:00 p.m.
8:30 AM		
9:00 AM		
9:30 AM		Decorate & Set up Chuppah & Sound
10:00 AM		System, Snack Tables & Coffee Svc
10:30 AM		Welcoming Remarks (NL)
11:00 AM		Praise & Worship & Prayer (55 mins)
11:30 AM		
NOON		"Shavuot Overview"
12:30 PM		, (Dr. Joseph Dombek – 55 mins)
1:00 PM		Lunch Break
1:30 PM		,
2:00 PM	Welcoming Remarks	"Ruach HaKodesh: Hidden Treasures"
2:30 PM	Shabbat Service	, (Natan Lawrence – 55 mins)
3:00 PM	Praise & Worship & Prayer (30 mins)	Shavuot Service with Bread Waving
3:30 PM	Scripture Readings for Shavuot (45 mins)*	(Begin w/ P&W, then slideshow,
4:00 PM	"Spirit & Truth"	then bread waving & chuppah,
4:30 PM	(Natan Lawrence – 75 mins)	end with P&W) (led by JD)
5:00 PM	↓	Ruach HaKodesh Empowerment
5:30 PM	Snack Break	,
6:00 PM	Praise & Worship (30 mins)	Dinner Break
6:30 PM	"The Name"	,
7:00 PM	(Natan Lawrence – 60-75 mins)	Praise & Worship
7:30 PM	Final P&W, Aaronic Benediction	Midrash (NL)
8:00 PM	Dinner Break (Oneg)	, Q&A Opportunity, Testimonies
8:30 PM	ļ	Final Remarks (NL), Aaronic Benediction
9:00 PM	Clean Up	Clean Up and Be Out by 10 pm

*Count of the Omer – Day 49